# SDR UF6A970601

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Feather System
- Condition: Malfunctioned
- Location: Rt Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5712 - RIGHT PROP DID NOT FULLY FEATHER ON SHUTDOWN.  MAINTENANCE INSPECTED AND PERFORMED OPS CHECKS.  SYSTEM OPS CHECKED GOOD.  (M)
